Approximation of fixed points of metrically regular mappings

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00507809
Contributor : Michel H. Geoffroy <>
Submitted on : Sunday, August 1, 2010 - 5:02:34 PM
Last modification on : Wednesday, July 18, 2018 - 8:11:27 PM

Identifiers

  • HAL Id : hal-00507809, version 1

Collections

Citation

Michel H. Geoffroy. Approximation of fixed points of metrically regular mappings. Numerical Functional Analysis and Applications, 2006, 27 (5-6), pp.565-581. ⟨hal-00507809⟩

Share

Metrics

Record views

55